# SDR SWAA2020010240126

- Difficulty date: December 9, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,048 hours, 31,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM UPPER SURFACE CORRODED AT BS. 312, LBL 14.5. / REPAIRED FLOOR BEAM PER EA.
